# SDR CALA2019012800165

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 56,283 hours, 24,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 9615401, RT FR 20 DOUBLE JOGGLE UPPER CORNER I/B ROW, 3RD INSP HOLE FROM TOP #6 HOLE, HAS CRACK INDICATION. NTM 53-11-55, FIG 53-11-55-991-001-A. REPAIRED HOLE #6 AT RT FR 20 DOUBLE JOGGLE AREA IAW ECRA 5311-02072. ACCOMPLISH THE INITIAL INSP PER PART 2 OF ECRA ON OR BEFORE THE AIRCRAFT REACHES 33,409 TOTAL FC. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 7,175 AIRCRAFT FLIGHT CYCLES THEREAFTER. OK TO DIP BEFORE AIRCRAFT REACHES 33,409 FC. ACCOMPLISH REPEAT INSPECTION EVERY 7,175 FC THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
